MAUDE Adverse Event Report: GYRUS ACMI, INC. DIEGO POWERED CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

GYRUS ACMI, INC. DIEGO POWERED CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 70338000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a post market clinical follow-up (pmcf) survey, the diego elite was used for an adenoidectomy/tonsillectomy.The device adequately removed soft tissue during the procedure, however periprocedural bleeding occurred that required additional surgical intervention.The patient made a full recovery to baseline at time of hospital discharge.There were no known patient comorbidities at the time of procedure that may have attributed to the bleeding.
 
Additional Manufacturer Narrative
A2: the exact age of the patient is unknown, but it is known the patient was less than 18 years of age.B3: the event date was in october 2022, however the exact day is unknown.The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.

Brand Name
DIEGO POWERED CONSOLE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18263915
Report Number1037007-2023-00023
Device Sequence Number7890465
Product Code ERL
UDI-Device Identifier00821925011441
UDI-Public00821925011441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number70338000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale